# SDR DXTA2025122606275

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 8,084 hours, 6,348 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT TAXI SPEED BRAKES BECOME SPONGY AND REQUIRES A LOT MORE PRESSURE TO STOP. BRAKES ACT NORMALLY DURING LANDING. PERFORMED BRAKE BLEED, PERFORMED TAXI RUN WITH SUCCESS,REF EMB505 AMM 32-40-00
